Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Headaches daily since a year, BP runs low, ringing in ears. MRI normal. Fiorinal, migraine medicines don't work. Any ideas ?

I have been having headaches daily for almost a year at the base of my skull . My blood pressure runs very low at times and I hear ringing in my ears then muffling and pass out when I stand.Bp as low as 70/40. High now in 180/120s due to pain I also have a very stronge sense of smell. I just had a MRI with contrast that came out normal. have tried fiorinal and the inhaled migraine meds. Nothing takes away the pain. But ice. oh and steroids
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, it is good to hear that your MRI reaport is normal ,non response to migraine medicine tells that you donot have it, one thing i have noticed that your BP seem to be very low which may cause reduced blood supply to your brain and that lead to vassodilatation of your brain vessels and also increase in your BP, tha increased vassodilatation can lead to severe headache but it may be due to other cause first of all you should try to manage your blood pressure above 110/70 , so for this you should consult a cardiologist and should go for ECG and echocardiography and then further management of BP.
you should also do some yoga and exercise daily and should drink a lot of water.most of the headache are physiological and can be managed by change in life pattern but you can consult a neurophysician or this if it does not go after all .
wish you all the best.
Answered: Sun, 6 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor